I had my "walnut" removed by RARP in November '23. G7(4+3), T3b.
What your husband is experiencing, from what I've been told & experienced, is perfectly normal. RARP is a major surgery and it will take time for your body to return to normal. (But if he is concerned he should contact his health professional). I'm lucky as I have unfettered access, Mon-Fri, to a designated UCAN facility if I need any questions answered.
In my case I had a horrible stingy/prickly/burning sensation in my pubic area and inside of my upper right thigh. I also had what felt like an aching lump in the right side upper groin area. The stingy/burning/prickly sensation has all but gone. I understand that there a lot of nerves in the area that can be aggravated during the procedure, resulting in the stinging sensation.
The lump thingy is due to the lymph nodes being removed. It's not as achy as it was, as I massage the area for a few minutes 3 times a day and appears to be reducing. I also took a bad reaction to the internal stitches. Itchy red rash all across the front of my stomach for 3-4 weeks, drove me bonkers! It looked and felt like prickly-heat. Hydrocortisone cream sorted that out in about a week. The 5 small scars are now healing nicely. I still get the odd twinge now and again but I'm still in the early stages of recovery.
Over Xmas I felt hellish! Yep, UTI. I was admitted to hospital on the 27th of December. I was on a 2000mg Aztreonam drip every 6hrs for a week to treat the Pseudomonas bacteria/infection. Happy New Year? You're having a giraffe mate! At midnight I had a cup of hot chocolate and a choccy biscuit with the fantastic nurses looking after me. I left hospital in good fettle, and walked home, (about an hour). Felt great. A week ago the plumbing didn't feel right. Went to my GP and submitted a pee sample. Came back with a slight trace of the original infection still present. I'm now on a week's course of Cipro. Get thee behind me UTI.
Before I left hospital my PSA was down to 0.16ng/ml down from 22. Yay!! Next PSA check in April.
Good luck to your husband with his recovery. And don't stress.....too much.
Edited by member 19 Jan 2024 at 18:30
| Reason: Added info.